MathSciNet Relay Station
MathSciNet bibliographic data
MR2213401 (2007b:35224) 35L65 (35R35 76J20 76L05 76N15)
Čanić, Sunčica; Keyfitz, Barbara Lee; Kim, Eun Heui Free boundary problems for nonlinear wave systems: Mach stems for interacting shocks. SIAM J. Math. Anal. 37 (2006), no. 6, 1947–1977 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement